Some time ago because of the child and his mother riding a motorcycle, get off accidentally in the exhaust pipe burns, and later to him with a burn cream to apply, also used other drugs wrapped a little later injury slowly began to grow from the wound around the picture on the thing, began to think it is drug allergies, now more and more growth, looking anxious, please ask what is this long, what drugs can be used, thank you ?????
The actual fact is that you can use a little bit of glyburide lotion to stop itching and oral loratadine tablets for anti-allergy treatment to see if there is any improvement.Wish you good health
Some time ago, I was burned by a motorcycle, and after using the burn cream, a red papule appeared. From the photos, it is considered to be infectious eczema dermatitis, and you are advised to drink more water and rest, apply local hormone cream, eat more fresh vegetables and fruits, and take oral anti-blocking amines for anti-allergy treatment.
The current photo shows a lot of red rash, if the red rash is getting more and more, temporarily do not rule out the possibility of allergies caused by the performance of allergies, the causes of allergies are very many, the best first do not blindly give children medication, should first go to the dermatology department for diagnosis, if it is due to allergies can choose to take loratadine.